# SDR DL76L040983

- Difficulty date: October 18, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 55,329 hours, 8,615 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161208A
- Condition: Damaged
- Location: Right Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT SYSTEM HYDRAULIC QUANTITY LOW.  FOUND DELTA P PACKING BLOWN OUT ON HYD PRESSURE MODULE IN RT ENG STRUT.  REPLACED DELTA P AND PACKINGS PER AMM, LEAK CHECK OK.
